# SDR AWXA200300093

- Difficulty date: January 28, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 47,475 hours, 30,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65757783
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK A 3/4 INCH CRACK WAS FOUND ON FUSELAGE SKIN AT BS 867, BETWEEN STR 18-19 RT. MAINTENANCE CUTOUT DAMAGED SECTION OF FUSELAGE SKIN AT BS 867, BETWEEN STR 18-19 RT AND PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER, DOUBLER, AND TRIPLER; INSTALLED REPAIR PARTS IAW AWA E.R. 03-5361-03030-ES1.
